acute generalized exanthematous pustulosis


Also found in: Acronyms.

acute generalized exanthematous pustulosis

Abbreviation: AGEP.
A rare but severe allergic reaction to a drug, characterized by a widespread pustular rash, fever, and a high white blood cell count. It usually resolves within a few weeks after one stops taking the drug that caused the reaction.
See also: pustulosis
References in periodicals archive ?
Drug stimulation test should not be performed in severe reactions including DRESS, SJS, acute generalized exanthematous pustulosis or TEN (16, 17).
Risk factors for acute generalized exanthematous pustulosis (AGEP) - results of a multinational case-control study (EuroSCAR).
Acute generalized exanthematous pustulosis, a clue to neutrophil-mediated inflammatory processes orchestrated by T cells.
A systemic reaction to patch testing for the evaluation of acute generalized exanthematous pustulosis.
Acute generalized exanthematous pustulosis (AGEP) is a fairly rare condition, with a reported incidence of one to five cases per million people per year.
The term severe cutaneous adverse reactions (SCARs) was coined to, predominantly, include Stevens-Johnson syndrome (SJS)/toxic epidermal necrolysis (TEN), drug rash with eosinophilia and systemic symptoms syndrome (DRESS) and acute generalized exanthematous pustulosis (AGEP).
Mancini reviewed common exanthems, and many that aren't so common, paying special attention to five of the newer or atypical exanthems: acute generalized exanthematous pustulosis (AGEP), Arcanobacterium haemolyticum, Gianotti-Crosti syndrome, papular-purPuric gloves and socks syndrome, and unilateral laterothoracic exanthem.
They are unilateral laterothoracic exanthem, acute generalized exanthematous pustulosis, papular acrodermatitis of childhood, eruptive pseudoangiomatosis, and papular-purpuric gloves and socks syndrome.

Full browser ?